On the differentiability of the functions of a segment

Authors

  • S. P. Ponomaryov Киев

Keywords:

-

Abstract

-

References

С. Сакс, Теория интеграла, ИЛ, М., 1949

А. Я. Хинчин, Fund. Math., 9, 1927, 212—219.

Downloads

Published

05.03.1966

Issue

Section

Short communications

How to Cite

Ponomaryov, S. P. “On the Differentiability of the Functions of a Segment ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 2, Mar. 1966, pp. 135-7, https://umj.imath.kiev.ua/index.php/umj/article/view/8728.